MathSciNet Relay Station
MathSciNet bibliographic data
MR664903 (83m:60113) 60K05
Kartashov, N. V. A generalization of Stone's representation and necessary conditions for uniform convergence in the renewal theorem. (Russian) Teor. Veroyatnost. i Mat. Statist. 26 (1982), 49–62, 158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement